Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3208 Publications


2003 | Journal Article | IST-REx-ID: 2354 | OA
R. Seiringer, “Ground state asymptotics of a dilute, rotating gas,” Journal of Physics A: Mathematical and Theoretical, vol. 36, no. 37. IOP Publishing Ltd., pp. 9755–9778, 2003.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2357 | OA
É. Lieb, R. Seiringer, and J. Yngvason, “Poincaré inequalities in punctured domains,” Annals of Mathematics, vol. 158, no. 3. Princeton University Press, pp. 1067–1080, 2003.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2358 | OA
É. Lieb, R. Seiringer, and J. Yngvason, “One-dimensional Bosons in three-dimensional traps,” Physical Review Letters, vol. 91, no. 15. American Physical Society, pp. 1504011–1504014, 2003.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 1457 | OA
T. Hausel and M. Thaddeus, “Mirror symmetry, langlands duality, and the Hitchin system,” Inventiones Mathematicae, vol. 153, no. 1. Springer, pp. 197–229, 2003.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 1458 | OA
T. Hausel and M. Thaddeus, “Relations in the cohomology ring of the moduli space of rank 2 Higgs bundles,” Journal of the American Mathematical Society, vol. 16, no. 2. American Mathematical Society, pp. 303–329, 2003.
View | DOI | Download (ext.)
 

Filters and Search Terms

oa=1

Search

Filter Publications